# SDR UALA2012062903460

- Difficulty date: June 26, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 47,332 hours, 18,838 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHTS TEST EPSU INT LOAD EMERGENCY LIGHT MSG.  AISLE LIGHTS AT SEATS 22A BC & 23ABC INOP.  EPSU TEST GIVES UNIT FAULT.
